On extending of partial Boolean algebras to partial *-algebras
Colloquium Mathematicum, Tome 40 (1978) no. 1, pp. 13-21
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_40_1_13_21,
author = {Janusz Czelakowski},
title = {On extending of partial {Boolean} algebras to partial *-algebras},
journal = {Colloquium Mathematicum},
pages = {13--21},
year = {1978},
volume = {40},
number = {1},
doi = {10.4064/cm-40-1-13-21},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-40-1-13-21/}
}
TY - JOUR AU - Janusz Czelakowski TI - On extending of partial Boolean algebras to partial *-algebras JO - Colloquium Mathematicum PY - 1978 SP - 13 EP - 21 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-40-1-13-21/ DO - 10.4064/cm-40-1-13-21 LA - en ID - 10_4064_cm_40_1_13_21 ER -
Janusz Czelakowski. On extending of partial Boolean algebras to partial *-algebras. Colloquium Mathematicum, Tome 40 (1978) no. 1, pp. 13-21. doi: 10.4064/cm-40-1-13-21
Cité par Sources :